# SDR ASAA2016041416423

- Difficulty date: April 14, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 29,665 hours, 9,024 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM NOT AVAILABLE ON ACARS MENU PAGE.  ACFT GROUNDED.  ACCOMPLISHED SATCOM PROCEDURES IAW QRH.  SATCOM OPS NORMAL.
